# SDR QXEA200600387

- Difficulty date: January 17, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING FUEL CELL - MID SURFACE CORROSION AND BARE METAL ON TOP OF STRINGER 6 AT YW 172.0.  REPAIRED IAW DASH8-200 SR, 51-20-16 AND 51-20-36.
